Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 156, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 7, 2017, 1:08 PM EDT for Delaware County, Ohio. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 1:08 PM EDT (17:08 UTC)
- Expired
- Jul 7, 2017, 1:43 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Delaware County, OH
The radar
The Cincinnati radar (KILN), 129 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 1:20 PM EDT | TSTM WND DMG | 3 Nnw Delaware State Pa, OH | TREES DOWN -- TIME ESTIMATED |
| Jul 7, 1:38 PM EDT | TSTM WND DMG | 3 Wnw Sunbury, OH | TREES DOWN -- TIME ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 9:46 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
965
WUUS51 KILN 071708
SVRILN
OHC041-071800-
/O.NEW.KILN.SV.W.0156.170707T1708Z-170707T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
108 PM EDT FRI JUL 7 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Central Delaware County in central Ohio...
* Until 200 PM EDT.
* At 107 PM EDT, a severe thunderstorm was located near Delaware,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Delaware, Sunbury, Ashley, Radnor, Interstate 71 at US Route
36/State Route 37, Delaware State Park, Leonardsburg, Olive Green,
Stratford and Kilbourne.
This includes I-71 in Ohio between mile markers 130 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4042 8302 4042 8301 4041 8292 4036 8293
4036 8292 4035 8274 4028 8275 4022 8309
4040 8316 4044 8305 4043 8302
TIME...MOT...LOC 1707Z 253DEG 24KT 4034 8304
HAIL...1.00IN
WIND...60MPH
$$
Sites2 follow-up statements
907
WWUS51 KILN 071720
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
120 PM EDT FRI JUL 7 2017
OHC041-071800-
/O.CON.KILN.SV.W.0156.000000T0000Z-170707T1800Z/
Delaware OH-
120 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...
At 119 PM EDT, a severe thunderstorm was located near Ashley, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Ashley, Interstate 71 at US Route 36/State Route 37, Delaware State
Park, Leonardsburg, Olive Green, State Route 229 at US Route 23 and
Kilbourne.
This includes I-71 in Ohio between mile markers 131 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4042 8302 4042 8301 4041 8292 4036 8293
4036 8292 4035 8274 4028 8275 4026 8296
4043 8309 4044 8305 4043 8302
TIME...MOT...LOC 1719Z 253DEG 24KT 4036 8293
HAIL...1.00IN
WIND...60MPH
$$
Sites435
WWUS51 KILN 071743
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
143 PM EDT FRI JUL 7 2017
OHC041-071753-
/O.CAN.KILN.SV.W.0156.000000T0000Z-170707T1800Z/
Delaware OH-
143 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 500 PM EDT for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4042 8302 4042 8301 4041 8292 4036 8293
4036 8292 4035 8274 4028 8275 4026 8296
4043 8309 4044 8305 4043 8302
TIME...MOT...LOC 1741Z 253DEG 24KT 4041 8273
$$
SitesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:08 AM EDT, 2 hours earlier.
Area forecast discussion, Jul 7, 11:08 AM EDT, 2 hours before
Area Forecast Discussion National Weather Service Wilmington OH 1108 AM EDT Fri Jul 7 2017 .SYNOPSIS... A cold front from the northwest will bring the likelihood for showers and thunderstorms today into tonight. High pressure will follow the front, providing dry weather for Saturday and Sunday. Another cold front is forecast to sag south from the Great Lakes on Monday and Tuesday, with more showers and thunderstorms possible. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Severe Thunderstorm Watch 401 in effect until 5 PM EDT this afternoon across central Ohio and Indiana. Main update to morning package was to the PoPs as showers and thunderstorms have already developed across northern Indiana and are pushing southeast. Earlier this morning another complex of showers and thunderstorms pushed east across the area and left a outflow just southeast of Columbus (as seen on GOES R). The showers and thunderstorms currently in Indiana will likely dive southeast and follow the old out flow. ML Cape out ahead of the showers and thunderstorms are around 1500 to 2500 J/kg with around 20 to 30 kts of SFC - 3km and SFC - 6km shear. The better shear remains further northwest near the upper level support. Latest high res guidance has struggled catching on with the latest trends with the HRRRX seeming to try and catch on. Current thinking is for current complex of showers and thunderstorms over northern Indiana to dive southeast and weaken. More redevelopment is then forecasted on the western edge and is forecasted to push south towards Cincinnati this afternoon into evening. The surface cold front will then trail behind this evening. Secondary development along the cold front looks less likely given the convection that looks likely to have occurred out ahead of the front. New zones already out. Prev Discussion-> Patchy fog has developed over ground that is moist after recent rainfall. Have issued SPS for reduced visibilities through 9 am. Though visibilities seem to be improving a bit as drier air works in from the west, will continue to monitor for possible NPW. Once fog burns off by mid morning, the chance for showers and thunderstorms will increase with daytime heating, especially this afternoon as a cold front approaches from the northwest. As thunderstorms become likely by late afternoon, some storms could reach severe limits in an environment containing moderate instability and ample wind fields. Severe weather may be more prevalent in northern locations where stronger winds will further enhance storm organization. High temperatures in the mid 80s will be around normal. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... Cold front will be over the southern part of the CWA this evening, before traveling across the Ohio River tonight. Thunderstorms, some possibly severe, will continue early tonight in southern counties, until daytime instability wanes, and frontal forcing diminishes. For Saturday, an area of high pressure is forecast to move in on a northwest flow aloft, bringing mostly sunny and dry weather. Cold advection will allow below normal highs in the upper 70s. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Northwest flow with surface high pressure building across the region Sunday. This high will provide dry weather with highs generally in the lower 80s. Southerly flow on the back side of the high will result in an increase in moisture. Will show chance pops for thunderstorms Monday with the best chance across the north, closer to an east-west oriented frontal boundary. Temperatures will be a little warmer with highs Monday from the lower 80s north to the mid 80s south. The chance for showers and thunderstorms will increase Tuesday and Wednesday as the front drops south across the region toward mid week. Highs Tuesday and Wednesday will be generally in the mid 80s. Model solutions differ on timing but show a wave pushing through the Great Lakes Thursday and the front slipping south of the Ohio River by the end of the week. Uncertainty increases due to model solution spread but this front will keep the threat of showers and thunderstorms in the forecast. Temperatures look to continue close to normal with highs generally in the mid 80s Thursday and Friday. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... FG/BR that formed in humid air following rainfall has begun to decrease. Wind above calm advecting somewhat drier air from the west is mitigating the situation. Once lingering BR burns off by around 14z, expect VFR through the daylight hours. However, thunderstorms are forecast to develop ahead of a cold front, affecting TAF sites mainly late in the afternoon and into the evening as the front travels across TAF sites. Winds from the west will gust close to 20 knots during the afternoon. Convection will diminish tonight as the front drops south of TAF sites and daytime heating decreases. BR may reduce visibilities early Saturday morning in residual low level moisture behind the front. Expect VFR at CVG after 12z Saturday with northwest winds. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Haines NEAR TERM...Coniglio/Haines SHORT TERM...Coniglio LONG TERM...AR AVIATION...Coniglio
Hazardous weather outlook, Jul 7, 11:12 AM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1112 AM EDT Fri Jul 7 2017 INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-081515- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 1112 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are forecast to develop this afternoon and evening. Some of these storms may become severe, with a threat for damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-081515- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- 1112 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are forecast to develop this afternoon and evening. Some of these storms may become severe, with a threat for damaging winds and large hail. Some storms also have the potential for heavy rain. Flash flooding will be possible in some of the heavier storms or where training occurs. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 7, 12:15 PM EDT, 53 minutes before
Special Weather Statement National Weather Service Wilmington OH 1215 PM EDT FRI JUL 7 2017 OHZ034-035-042-043-051-071645- Auglaize OH-Darke OH-Shelby OH-Mercer OH-Miami OH- 1215 PM EDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...NORTHERN DARKE...SOUTHWESTERN AUGLAIZE...SOUTHEASTERN MERCER AND NORTHWESTERN MIAMI COUNTIES UNTIL 1245 PM EDT... At 1214 PM EDT, radar indicated a strong thunderstorm near St. Henry, moving southeast at 30 mph. STORM HAZARDS INCLUDE... Winds to 30 mph... Pea size hail... Very heavy rain... Locations impacted include... Coldwater, Minster, Versailles, St. Henry, Newport, Bradford, Fort Loramie, Ansonia, Hardin, Webster, Russia, Osgood, Chickasaw. Those attending the County Concert in Fort Loramie are in the path of this storm and should prepare for the expected weather conditions. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4032 8480 4050 8463 4032 8419 4009 8443 TIME...MOT...LOC 1614Z 304DEG 24KT 4038 8461 Sites
Special weather statement, Jul 7, 12:31 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Wilmington OH 1231 PM EDT FRI JUL 7 2017 OHZ035-043-044-052-071700- Champaign OH-Auglaize OH-Logan OH-Shelby OH- 1231 PM EDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY... NORTHWESTERN CHAMPAIGN...LOGAN AND CENTRAL AUGLAIZE COUNTIES UNTIL 100 PM EDT... At 1231 PM EDT, radar indicated a strong thunderstorm over Anna, moving southeast at 55 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Sidney, Bellefontaine, Anna, Jackson Center, Russells Point, De Graff, Botkins, Lakeview, Quincy, Huntsville, Port Jefferson,. This includes I-75 in Ohio between mile markers 94 and 107. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4038 8433 4056 8411 4040 8362 4016 8390 TIME...MOT...LOC 1631Z 306DEG 49KT 4039 8421 Sites
Special weather statement, Jul 7, 12:39 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Wilmington OH 1239 PM EDT FRI JUL 7 2017 OHZ043-051>053-071715- Champaign OH-Shelby OH-Clark OH-Miami OH- 1239 PM EDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY... SOUTHWESTERN CHAMPAIGN...NORTHWESTERN CLARK AND NORTHEASTERN MIAMI COUNTIES UNTIL 115 PM EDT... At 1238 PM EDT, radar indicated a strong thunderstorm near Piqua, moving southeast at 55 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... Troy, Sidney, Piqua, Tipp City, New Carlisle, Covington, St. Paris, Brown, Christiansburg, North Hampton, Fletcher, Casstown, Lockington. This includes I-75 in Ohio between mile markers 73 and 93. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4012 8382 3988 8405 4013 8439 4031 8419 TIME...MOT...LOC 1638Z 306DEG 49KT 4020 8429 Sites
Special weather statement, Jul 7, 12:44 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1244 PM EDT FRI JUL 7 2017
OHZ026-044-045-071715-
Logan OH-Hardin OH-Union OH-
1244 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOGAN...SOUTHERN
HARDIN COUNTIES IN WEST CENTRAL OHIO AND NORTHERN UNION COUNTIES IN
CENTRAL OHIO UNTIL 115 PM EDT...
At 1243 PM EDT, radar indicated a strong thunderstorm over Belle
Center, moving southeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Kenton, Richwood, Belle Center, West Mansfield, Northwood, Mount
Victory, Rushsylvania, Ridgeway, Raymond, Silver Creek, Jumbo.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4057 8342 4050 8342 4051 8330 4051 8325
4043 8325 4028 8335 4048 8388 4065 8375
TIME...MOT...LOC 1643Z 299DEG 37KT 4053 8374
SitesLocal storm report, Jul 7, 12:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1254 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND GST KEDJ BELLEFONTAINE APT 40.37N 83.82W
07/07/2017 M44 MPH LOGAN OH AWOS
&&Special weather statement, Jul 7, 12:59 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1259 PM EDT FRI JUL 7 2017
OHZ044-045-052>054-071730-
Champaign OH-Logan OH-Madison OH-Union OH-Clark OH-
1259 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT CHAMPAIGN...SOUTHERN LOGAN AND
NORTHEASTERN CLARK COUNTIES IN WEST CENTRAL OHIO...NORTH CENTRAL
MADISON AND SOUTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 130 PM
EDT...
At 1259 PM EDT, radar indicated a strong thunderstorm over West
Liberty, moving southeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Marysville, Bellefontaine, Urbana, West Liberty, Mechanicsburg, North
Lewisburg, De Graff, Milford Center, Woodstock, Catawba, Unionville
Center, Valley Hi, Zanesfield, Mutual, Cable, New Jerusalem,
Rosedale, State Route 4 at State Route 161, Powhattan and Kiser Lake
State Park.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4022 8320 3995 8352 4021 8402 4025 8402
4040 8368
TIME...MOT...LOC 1659Z 306DEG 35KT 4026 8381
SitesThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:28 AM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| Jul 7, 11:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:49 AM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jul 7, 11:57 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jul 7, 11:59 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 31 min |
| Jul 7, 12:15 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jul 7, 12:31 PM EDT | Special Weather Statement | ILN | Logan, Shelby | 29 min |
| Jul 7, 12:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jul 7, 12:44 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Jul 7, 12:59 PM EDT | Special Weather Statement | ILN | Champaign | 31 min |
| Jul 7, 1:19 PM EDT | Special Weather Statement | ILN | Delaware, Union | 26 min |
| Jul 7, 1:23 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 7, 1:43 PM EDT | Special Weather Statement | ILN | Clark, Franklin, Madison, Montgomery, Preble | 32 min |
| Jul 7, 1:49 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 26 min |
| Jul 7, 1:55 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Jul 7, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 47 min |
| Jul 7, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Pickaway | 31 min |
| Jul 7, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway | 36 min |
| Jul 7, 2:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 47 min |
| Jul 7, 2:48 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 7, 3:16 PM EDT | Special Weather Statement | ILN | Highland, Hocking, Ross | 29 min |
| Jul 7, 4:09 PM EDT | Special Weather Statement | ILN | Pike | 36 min |
| Jul 7, 4:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 7, 4:18 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 42 min |
| Jul 7, 4:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 45 min |
| Jul 7, 5:09 PM EDT | Areal Flood Advisory | ILN | Preble | 3 hr |
| Jul 7, 5:18 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 27 min |
| Jul 7, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 32 min |
| Jul 7, 5:31 PM EDT | Special Weather Statement | ILN | Preble | 14 min |
| Jul 7, 5:38 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 52 min |
| Jul 7, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Jul 7, 5:56 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Jul 7, 5:57 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 3 hr |
| Jul 7, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 43 min |
| Jul 7, 6:14 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 46 min |
| Jul 7, 6:20 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 40 min |
| Jul 7, 6:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 40 min |
| Jul 7, 6:40 PM EDT | Areal Flood Warning | ILN | Preble | 6 hr |
| Jul 7, 7:00 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| Jul 7, 7:11 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 34 min |
| Jul 7, 7:15 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jul 7, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.